Illinois Journal of Mathematics

Functions of unit modulus on boundary portions of domains with a certain circular symmetry

T. L. McCoy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 307-318.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048242

Digital Object Identifier
doi:10.1215/ijm/1256048242

Mathematical Reviews number (MathSciNet)
MR528566

Zentralblatt MATH identifier
0387.32005

Subjects
Primary: 32A40: Boundary behavior of holomorphic functions

Citation

McCoy, T. L. Functions of unit modulus on boundary portions of domains with a certain circular symmetry. Illinois J. Math. 23 (1979), no. 2, 307--318. doi:10.1215/ijm/1256048242. https://projecteuclid.org/euclid.ijm/1256048242


Export citation